# SDR MWEA981127

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408503
- Condition: Nicked
- Location: Bs 537
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A NICK IN SKIN AT FUSELAGE STATION 537 LONGERON 3 RIGHT AND FUSELAGE STATION 500 LONGERON 3 RIGHT.  MTC FABRICATED AND INSTALLED REPAIR DOUBLER.
